# SDR 96ZZZX5042

- Difficulty date: September 17, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N613
- Make and model: Bell 206L-1
- Aircraft serial: 45287
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Fitting
- Part number: 206031329103
- Condition: Cracked
- Location: Tailboom
- Component: 206033410001
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACFT TT:  7,745.2 HOURS.  DURING 300-HOUR INSPECTION, FOUND CRACK IN T/B FITTING.  AIRCRAFT HAS BEEN DOING SLING WORK. SUBMITTER RECOMMENDATION WOULD BE TO INSPECT MORE FREQUENTLY UNTIL A STRONGER FITTING IS MADE.
